# SDR DHL2003802574

- Difficulty date: November 28, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 97532974
- Condition: Damaged
- Location: L/E Slat
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD STUB WING RIB HOLES ELONGATED STA XOLDO 67.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, ATM 201846, DWG 9753297.  REMOVED DAMAGED RIB IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED RIB IAW ATM 201846, DWG 9753297.  HEAT TREATED IAW SRM 51-1-1 PG 13, 21 SRM 51-1-4 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-20D PG 9 SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
